MathSciNet Relay Station
MathSciNet bibliographic data
MR102505 (21 #1297) 10.00
Kasch, Friedrich; Volkmann, Bodo Zur Mahlerschen Vermutung über $S$-Zahlen. (German) Math. Ann. 136 1958 442–453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement